Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Persisting pain after taking the treatment for herpes. Cause? - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1186 Questions
Doctor:Good Afternoon.
Doctor:How can I help you?
User:yes dr...i am suffering from herpes .Skin infection on stomach & back
Doctor:Are you taking medications?
Doctor:Are you there?
User:yes . Herpex cream for skin & novamax 1500 mg for vain pain in stomoch . Skin allergy has almost cured but pain is too much in stomach .
Doctor:Are you on Acyclovir tablets?
User:It was taken 25 tab now discontinued .
Doctor:You may require pain killers to bring down the pain.
Doctor:The pain may stay around for few weeks, since it is originating from the nerves.
User:2 Combiflame per day . But pain is in vains of stomach & its very different pain . How long it will continue .
Doctor:Certain medications such as tegretal will be required to relieve the pain.
Doctor:For this, you need a prescription from your treating physician.
Doctor:The pain usually goes away within 2-3 weeks.
Doctor:In some patients, the pain stays for few months.
Doctor:But please do not worry, there are medications which a doctor can prescribe after examining you.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor